Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I’m 21 years old. I started getting bad acne when I turned 18, I’d get pimples here and there but it wasn’t too bad, however when I turned 20 my who skin flared up, especially on my chin and cheeks. I have never gotten acne this bad and it seems to get worse day by day. The acne is cycstic and it’s so painful... I feel so disgusting, and gross. I’m sure every one with bad acne feels that way. It’s awful. 

my my current routine is washing my face with a gentle exfoliate with cetaphil acne prone skin day and night 
witch hazel day and night 
And that’s it.

for anyone that has struggled with acne, what did you do to help clear your skin?5F65A312-4D0E-47A3-AFBB-0C9BC2BFC078.jpeg

 

Share this post


Link to post
Share on other sites
Guest

Get to the drs where you are,dont leave without a course of anti biotics.tetracycline seems to be the standard.it will kill the acne causing bacteria therefore no acne and big cysts.dont just jump on the accutane band wagon.

suggest when you get anti biotics if it dont work at first to ditch all products amd just wash with warm water and pat dry with clean towel.keep hands off face,dont squeeze,pick,let the whitehead come to the top surface layer of your face and let it just pop then theres less risk of scarring.

so for you,get drs,dont leave without anti biotics,tetracycline is usualy given for 2 months,you got sore angry acne so maybe 300mg 2x daily for 2 months,cut out all the products you slap on your face,just a gentle moisturiser should be enough,it will keep your skin moist and aid healing of any sores,apply it with a clean finger gently.

come back with good news,tell us you got anti biotics and take them as directed.after a week you should see your face calm down.

Anti biotics stops bacteria multiplying and weakens them so your immune system can kill them.

let us know what happens.
:)

Share this post


Link to post
Share on other sites

When I had facial acne, accutane did wonders for me. Be aware of the side effects though. I definitely would try anti-biotics first. which is what I'm sure the doctors would have you do. Doxycyclin or Minicyclin (sp?) is what the doctors might give you. But just go see a doctor and get started on some sort of anti-biotic. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×